RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 33, Issue 4  


Automorphisms of the simplectic group $S_{p_4}$ over a local ring
V. Ya. Bloshchitsyn
481
Number of generators of a group
G. A. Noskov
489
Universal theory of the class of finite nilpotent groups is unsolvable
O. G. Kharlampovich
499
Convergence in the metric of $L_p$, $0<p<1$, of spherical partial sums of double Fourier series
M. Zh. Grigoryan
517
Cyclic elements of the differentiation operator in spaces of analytic functions
V. P. Gromov
529
Necessary conditions for the existence of a minimum in $L_\infty$ for certain functionals
I. A. Pakhnutov
539
Antiproximinal sets in spaces of continuous functions on compacta
V. P. Fonf
549
Trigonometric series with nonnegative partial sums
L. A. Shaginyan
559
Averaging of singularly perturbed elliptic operators
V. V. Zhikov, E. V. Krivenko
571
Asymptotic behavior of the solution of a certain integrodifferential equation near an angular point of the boundary
S. A. Nazarov, B. A. Shoikhet
583
Some additions to the theory of stability of systems in the first approximation
V. E. Slyusarchuk
595
Mappings of uniform spaces that have perfect sections and preserve completeness
V. E. Kholodovskii
605
Solubility of theories in a certain calculus
A. A. Ivanov
617
Approximation to nonproper problems of convex programming
A. A. Vatolin
627
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019